# SDR BSY2008F00013

- Difficulty date: September 26, 2008
- Submitted: November 28, 2008
- Operation: Air carrier
- Aircraft: N62500
- Make and model: Beech 58
- Aircraft serial: TH1347
- System (JASC): 7721 · Cylinder Head Temperature (CHT) Indicating System
- Part: Probe
- Part number: 10200007
- Condition: Malfunctioned
- Location: Cht
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LT CYLINDER HEAD TEMP, WENT ABOVE RED LINE ON TAKEOFF, PILOT THEN RETURNED TO DEPARTURE.  REMOVED AND REPLACE CHT PROBE.  (K)
